# SDR DL72S950586

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5754 · Leading Edge Devices
- Part: Le Rib
- Condition: Cracked
- Location: Nr 7le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND RIB CRACKED ON INBD SIDE OF INBD TRACK ON NR 7 L/E SLAT AND A RIB CRACKED ON OUTBD SIDE OF INBD TRACK NR 7 SLAT, REPAIRED PER MM 57-54-0 PG 805 ON INBD SIDE AND OUTBD SIDE PER MM 57-57-0 PG 805.
